# SDR SWAA2025101323850

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 59,008 hours, 35,642 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY SLIDE HARD TO ARM AND PART OF SLIDE FELL OUT.   RE-ATTACHED VELCRO AT BOTTOM OF FWD ENTRY DOOR SLIDE IAW AMM 25-66-01
